| Texto completo | |
| Autor(es): |
Pinheiro, Jerry Anderson
;
Machado, Roberto Assis
;
Firer, Marcelo
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DESIGNS CODES AND CRYPTOGRAPHY; v. 87, n. 2-3, p. 14-pg., 2019-03-01. |
| Resumo | |
In this work we characterize the combinatorial metrics admitting a MacWilliams-type identity and describe the group of linear isometries of such metrics. Considering the binary case, we classify the metrics satisfying the MacWilliams extension property (for disconnected coverings) and give a necessary condition for the extension property (for connected coverings). (AU) | |
| Processo FAPESP: | 17/14616-4 - Generalizações de grafos threshold |
| Beneficiário: | Roberto Assis Machado |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |
| Processo FAPESP: | 17/10018-5 - Cardinalidade do alfabeto: codificação em rede vetorial supera codificação em rede escalar |
| Beneficiário: | Jerry Anderson Pinheiro |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 13/25977-7 - Segurança e confiabilidade da informação: teoria e prática |
| Beneficiário: | Marcelo Firer |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |